Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Spotting after inserting copper coil, sexual intercourse, leg pain, bleeding. Treatment?

hi i had the copper coil in about 6months ago i was spotting blood till i had my 1st peroid while having the coil in an after my period i when back to normal. but 2days ago i had sexual intercourse with my partner of 8yrs an i had a spotting of bleeding again an ive got really bad pains in my left leg feels like growing pains what is it.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Rhiannelloyd,
Your problem can have two facets- It may be an infection and in that case you should also be having fever at times and if that's the case then get the Copper-T removed at the earliest because it can lead to Pelvic Inflammatory Disease(PID), A challenging disease to cure and with considerable chronic morbidity.
Secondly if no fever, no white discharge then the Copper-T may be not in the right place or you might be just not tolerating it.
In both the cases practicle point is to consult a Gynecologist, the Device needs to be taken out, Use barrier/oral contraception for few months then try a different Intrauterine Contraceptive device.
Take Care!
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor